It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-26-2012, 07:18 AM   #1
Senior Member
(female)
 
Join Date: Apr 2005
Posts: 174
HopefulDoll HB User
Question Anyone here have temporary menopause?

Hi all. My doc wants me to have decapeptyl (like lupron,I think) injections to deal with endometiosis,fibroids and to stop more ovarian cysts, I've just had 2nd surgery to remove a cyst and had work done on endo and adhesions.

I'm told the injections will induce a temporary menopause to stop things growing.Have any of you had these injections and what was it like for you. My MD also wants me to take antidepressants because of side effects of injections. Please help as I will have to have injections in a couple of weeks and I'm afraid of what they and the antidepressants will do to my mental health,which is shaky already due to family and other issues!
Thanks, Hopeful

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Titchou (60), STLouisgal (27), WhistleDixie (21), missy222 (20), solofelix (17), jojopooh (17), irisrose (17), jwatt (10), georgina77 (9), noreaster88 (8)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 04:31 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!